# SDR 2005UALA00821

- Difficulty date: August 13, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 26,887 hours, 3,321 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: R0w 48
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL LIGHT INOP AT ROW 48 HJK.  REPLACED LIGHT ASSY.
